# SDR 2004F00171

- Difficulty date: November 18, 2003
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 311856301
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, LOUD BANG OCCURRED ON LEFT ENGINE.  ABORTED TAKEOFF.  DEMATED POEWR SECIOTN FROM GAS GENERTOR AND DETERMINED THAT POWER TURBINE BLADES WERE BROKE OFF.  REPLACED LEFT POWER SECTION MODULE AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR. CONFIRMED 2ND STAGE PT BLADE FAILURE.  SUBSTANTIAL DAMAGE OCCURRED.  FULL OVERHAUL OF POWRE SECTION REQUIRED.  (M)
